MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5177/ntvt.2021.05.21019

Медицинская библиотека · Nederlands tijdschrift voor tandheelkunde · 2021

[Facial angioedema following pharmacotherapy with an ACE inhibitor].

Phoa K H, Zweers P G M A, de Baat C

СтатьяПеревод в очереди

Аннотация

A 56-year-old women suddenly had a swelling on her right cheek and on the right side of her upper lip, for which she decided to first visit her family physician and subsequently her family dentist. During the past two years, she was treated for an ovarian carcinoma by an oncologist. Recently, she was using the antihypertensive ACE inhibitor enalapril, prescribed by her family physician. Consultation between her family dentist, family physician and oncologist led to the diagnosis angioedema as an adverse effect of enalapril. The family physician replaced enalapril by the angiotensin II receptor blocker losartan. Subsequently, the swelling disappeared within two days. This angioedema type occurs most frequently in the head and neck area. Oropharyngeal, tongue and laryngeal oedema are very dangerous because they may cause airway obstruction. Today, a live-threatening or fatal condition is mostly prevented as a result of better vigilance of dentists and physicians. Nevertheless, such a condition will still occur occasionally.

Для цитирования: Phoa K H, Zweers P G M A, de Baat C. [Facial angioedema following pharmacotherapy with an ACE inhibitor].. Nederlands tijdschrift voor tandheelkunde. 2021. DOI: 10.5177/ntvt.2021.05.21019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.